Allegra

Allergy, 24 Hour, Tablet, 180 mg, Value Size

70 CT
$39.99 each
$0.57/CT
Active Ingredients: In Each Tablet Fexofenadine HCl (180 mg). Purpose: Antihistamine. Inactive Ingredients: Colloidal Silicon Dioxide, Croscarmellose Sodium, Hypromellose, Iron Oxide Blends, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Povidone, Pregelatinized Starch, Titanium Dioxide.
Age group directions: Adults and Children 12 Years of Age and Over : Take one 180 mg tablet with water once a day; do not take more than 1 tablet in 24 hours. Children Under 12 Years of Age : Do not use. Adults 65 Years of Age and Older : Ask a doctor. Consumers with Kidney Disease : Ask a doctor.